My son has been taking accutane for approx 11wks. he started on a lower dos then got put on his max of 70mg. he has had to be lowered to 50mg due to high cholesterol. I'm so worried about side effects for him. he's had the usual dry skin, nose bleeds tiredness etc. but sometimes he gets a pain in his chest when he first lies down. it goes eventually but i'm worried as to what it is?? My biggest worry now is his toes. he's had an ingrowing toe nail whilst on treatment plus an infection in his toe. now he has had one toe completely cross over one of his others.As if his bones are actually deforming. Can the roaccotane cause this?? I'm so upset and want him to just stop taking them but he so wants his acne to go.
Unfortunately yes, Accutane can cause bone deformities.
The link below has more information about known side effects of Accutane.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2012 • 8 answers
Posted 5 Oct 2013 • 2 answers
Posted 29 Jul 2016 • 7 answers
Posted 28 Oct 2016 • 0 answers
Posted 14 Mar 2017 • 0 answers